# SDR CA991210063

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Water Separator
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED LACK OF OXYGEN AND DIZZEYNESS.  LT WATER SEPARATOR AFT DUCT REPLACED.  SYSTEM SERVICEABLE.
